Existence and uniqueness of Q-processes with a given finite μ-invariant measure

Pollett, P. and Zhang, H. J. (2004) Existence and uniqueness of Q-processes with a given finite μ-invariant measure. Australian & New Zealand Journal of Statistics, 46 1: 113-120. doi:10.1111/j.1467-842X.2004.00317.x


Author Pollett, P.
Zhang, H. J.
Title Existence and uniqueness of Q-processes with a given finite μ-invariant measure
Journal name Australian & New Zealand Journal of Statistics   Check publisher's open access policy
ISSN 1369-1473
Publication date 2004-03-01
Sub-type Article (original research)
DOI 10.1111/j.1467-842X.2004.00317.x
Volume 46
Issue 1
Start page 113
End page 120
Total pages 8
Editor C. J. Lloyd
R. J. Hyndman
R.B. Millar
Place of publication Australia
Publisher Blackwell Publishing Asia
Language eng
Subject C1
230202 Stochastic Analysis and Modelling
780101 Mathematical sciences
Abstract Let Q be a stable and conservative Q-matrix over a countable state space S consisting of an irreducible class C and a single absorbing state 0 that is accessible from C. Suppose that Q admits a finite mu-subinvariant measure in on C. We derive necessary and sufficient conditions for there to exist a Q-process for which m is mu-invariant on C, as well as a necessary condition for the uniqueness of such a process.
Keyword Construction Theory
Q-matrix
Quasi-stationary Distributions
Denumerable-markov-processes
Ergodic Properties
Minimal Process
Chains
Semigroups
Statistics & Probability
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 13:01:56 EST